Ask an expert
Question

08 Oct 2009

Diet pills
Hi i realy hope you can help. I have been from dr to dr. As well as a cardiologist, with nothing to show except a rbbb despyte my atypical angina pains. I think that i might have microvascular heart disease do to longterm use of diet pills containing htp and also used it with anti depressants, not knowing the dangers. Do you have any
Answer 428 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Chantel
I don't think there is any specific testing one can do for this, but you may have a disorder of the autonomous nervous system. See http://www.nlm.nih.gov/medlineplus/autonomicnervoussystemdisorders.html to see if any of these fit your symptoms?
Also have your calcium and Parathyroid hormone levels tested.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.